# SDR REXA2020033100416

- Difficulty date: March 21, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 31,338 hours, 29,000 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008183
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULHEAD HAS CHAFES FROM SCREWS AT RBL 18, 27, 36, AT W.L. 114
BLENDED AREAS OF FS 621 PRESSURE BULKHEAD AT RBL 18, 27, AND 36 IAW BOMBARDIER REO 601R-53-61-2155 REV-A DATED 8-13-13.
